# SDR CA080411003

- Difficulty date: February 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 9,537 hours
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Rod End
- Part number: 10513142
- Condition: Damaged
- Location: Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROD END HAS TEFLON MISSING WITH METAL TO METAL CONTACT (TC NR 20080411003)
